# SDR 2004FA0000692

- Difficulty date: August 26, 2004
- Submitted: August 26, 2004
- Operation: General aviation
- Make and model: Let L23SUPERBLAN
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740255N
- Condition: Frayed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW RUDDER CABLE ASSEMBLY, PURCHASED THRU US IMPORTER/DISTRIBUTOR, FOUND TO HAVE BROKEN AND/OR DISTORTED STRANDS IN NUMEROUS PLACES.
